Bulletin of the American Mathematical Society

Dunham Jackson on Approximation

J. Shohat

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 37, Number 7 (1931), 501-505.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183494877

Citation

Shohat, J. Dunham Jackson on Approximation. Bull. Amer. Math. Soc. 37 (1931), no. 7, 501--505. https://projecteuclid.org/euclid.bams/1183494877


Export citation